| Catalog Number |
151620512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); No Code Available (3191)
| Date of Event |
12/08/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient underwent a second right knee revision due to pain, instability, limb asymmetry, scar tissue, and tibial tray loosening at the cement to implant interface.Depuy cement was used during the primary operation.Doi: (b)(6) 2016 tibial tray, femoral component, patella component, and depuy cement; doi: (b)(6) 2017 tibial insert; dor: (b)(6) 2017 right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.